Top 10 Childrens Motrin Chewables – Ibuprofen

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

24 Count, Motrin Children's Dye-Free Ibuprofen Chewable Tablets for Pain & Fever, Grape

#ad
Motrin #ad - 24-count of children's motrin dye-free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child. This children's medicine temporarily relieves minor aches and pains due to the common cold, headache and toothache, sore throat, flu, and works to quickly reduce fever.

From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years. The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours.
BrandMotrin #ad
ManufacturerAmazonUs/EE6IC #ad
Height1.81 Inches
Length1.81 Inches
Width3 Inches
Part NumberCSAVBLK;ASD;LF
ModelCSAVBLK;ASD;LF

2. Amazon Basic Care

#ad

24 Count Pack of 1, 100 mg, Pain Reliever and Fever Reducer, Amazon Basic Care Children's Ibuprofen Chewable Tablets, Orange

#ad
Amazon Basic Care #ad - No dosing container or water is needed. Amazon basic care children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug. Orange flavor is a child-pleasing favorite to help the medicine go down.

Active ingredient: the active ingredient in amazon basic Care Children's Ibuprofen Chewable Tablets, a pain reliever and fever reducer, 100 mg is ibuprofen 100 mg, which compares to the active ingredient of Children's Motrin. Nsaid: chewable tablets are a convenient choice for today’s on-the-go families. Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11.

Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. This product is gluten free and preservative free. Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, flu, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, sore throat, headaches and toothaches.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

3. Amazon Basic Care

#ad

24 Count Pack of 1, Amazon Basic Care Children's Chewable Tablets, Grape, Purple

#ad
Amazon Basic Care #ad - Amazon basic care children's ibuprofen Chewable Tablets, 100 mg temporarily reduces fever and provides up to 8 hours of relief of minor aches & pains. Compare to the active ingredient of Children's Motrin. Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for children ages 2-11.

Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, sore throat, reduces fever and relieves minor aches and pains due to the common cold, 100 mg, flu, headaches and toothaches. This product is gluten free and preservative free. Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose.

Nsaid: chewable tablets are a convenient choice for busy families: No dosing container or water needed. Active ingredient: the active ingredient in amazon basic care children's Ibuprofen Chewable Tablets, Grape Flavor, 100 mg, is ibuprofen 100 mg, a pain reliever and fever reducer. Grape flavor is a child-pleasing favorite to help the medicine go down.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches

4. Good Sense

#ad

24 Count, Pain Reliever and Fever Reducer, 100 mg, Orange Flavor, GoodSense Children's Ibuprofen Chewable Tablets

#ad
Good Sense #ad - Relief of multiple symptoms lasts up to 8 hours per dose; orange flavor is a child-pleasing favorite. Nsaid: chewable tablets are convenient, no dosing container or water needed; GoodSense Children's Ibuprofen Chewable Tablets contains a nonsteroidal anti-inflammatory drug.

Goodsense children's ibuprofen chewable tablets, 100 mg, pain reliever and fever reducer; specifically formulated for kids ages 2-11 years; gluten free and preservative free children's medicine. Children's ibuprofen reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches. Active ingredient in goodsense children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer; compare to Children's Motrin active ingredient.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height2.88 Inches
Length2 Inches
Weight0.1 Pounds
Width2 Inches
Part NumberB008Y5VFH0
ModelB008Y5VFH0

5. Advil

#ad

ADVIL JR CHEWABLE Grape 100MG 24CTx2 US

#ad
Advil #ad - Children's advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething. Advil ibuprofen pain and fever reducer for kids ages 2 to 11 years. Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water. Ibuprofen for children is an effective kids fever reducer and children's pain reliever. Two packs of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height1.84 Inches
Length2.75 Inches
Weight0.1 Pounds
Width1.78 Inches
Part Number673498
Model305730179201

6. Tylenol

#ad

Children's Tylenol Chewables, Acetaminophen for Pain & Fever Relief, 24 ct, Bubble Gum

#ad
Tylenol #ad - Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. This kids' cold & pains, headache & flu medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen- and aspirin-free formula.

Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief. Tylenol has been relied on by parents for over 60 years. Tylenol is the #1 pediatrician recommended brand for pain and fever relief. 24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height2 Inches
Length2.05 Inches
Weight0.06 Pounds
Width2.85 Inches
Part Number51924
Model51924

7. Motrin

#ad

Grape Flavored, 4 Oz, Pain Relief, Children's Motrin Oral Suspension, Ibuprofen

#ad
Motrin #ad - Contains 100 milligrams of ibuprofen. For children ages 2 to 11. Temporarily reduces fever. Lasts up to 8 hours. Temporarily relieves minor aches and pains due to the common cold, headache, sore throat, flu, and toothache.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number60340
ModelCSAVBLK;ASD;LF

8. Motrin

#ad

Children's Motrin Oral Suspension Medicine for Kids, 100 mg Ibuprofen, 4 fl. oz, Bubblegum Flavor

#ad
Motrin #ad - This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. Motrin products can help you and your family feel better. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. 4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440

9. Amazon Basic Care

#ad

Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID, 8 Fl Oz Pack of 1, Berry, Orange

#ad
Amazon Basic Care #ad - Active ingredient in amazon basic care children's ibuprofen oral suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol.

Temporarily reduces fever and relieves minor aches and pains of the common cold, sore throat, flu, headache and toothache for up to 8 hours. Made for children: berry flavor is a kid-friendly choice for amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11.

The container features a child-resistant safety cap. Compare to Children’s Motrin active ingredient. Provides relief for up to 8 hours for children ages 2 to 11 years. To relieve children's pain or fever, use amazon basic care children's ibuprofen oral suspension 100 mg per 5 mL. Dosage cup included. One dose provides relief of pain and fever for up to 8 hours.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Number62

10. Zarbee's Naturals

#ad

50 Chewable Tablets, Natural Grape Flavor, Zarbee's Naturals Children's Sleep with Melatonin Supplement

#ad
Zarbee's Naturals #ad - We'll bee there: healthy families start with wholesome ingredients for everyone from babies and toddlers to kids and adults; Try our vitamins and supplements, immune support, cough and throat relief and more.

From vitamins that help support immune systems to cough syrups that soothe, elderberry, powerful natural ingredients like dark honey, and agave form the backbone of our products. Natural sleep supplement with melatonin: these chewable tablets promote restful sleep* in children age 3 and up; They feature a natural grape flavor from real fruit extracts for a great taste kids will love. Natural zzzs: let zarbee's naturals remedy your child's occasional sleeplessness with a chewable tablet in a yummy natural grape flavor; Our formula contains melatonin, a drug free and safe ingredient.

Rest easier: melatonin is a hormone the brain produces to help regulate sleep and wake cycles; Our supplemental version features non habit forming ingredients that gently guide your child to sleep.
BrandZarbee's Naturals #ad
ManufacturerZarBee's #ad
Height4.5 Inches
Length3 Inches
Weight0.1 Pounds
Width1.8 Inches
Part Number558
Model558